# SDR COEA2011040464805

- Difficulty date: April 4, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: S52176301200
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR / LEVEL 2 CORROSION:  AFT LT PAX/CREW DOOR INNER DOOR SKIN & STAIR ASSY ATTACH ANGLES HAVE AREAS OF CORROSION (LENGTH 3.4, WIDTH 1.3, DEPTH .015 INCH).  REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS AND SRAS FROM ATR.
